A family of potential wells for a wave equation

  • Received: 01 March 2020 Revised: 01 April 2020
  • Primary: 35L05, 35A01, 35B44

  • In this paper, a family of potential wells are introduced by means of the modified depths of the potential wells. These potential wells are employed to study the initial-boundary value problem for a wave equation. The expression of the depths of the potential wells is derived. Global existence and finite time blow-up of weak solutions with the subcritical initial energy and the critical initial energy are obtained, respectively. Moreover, some numerical simulations of the depths of the potential wells are carried out.

    Citation: Yang Liu, Wenke Li. A family of potential wells for a wave equation[J]. Electronic Research Archive, 2020, 28(2): 807-820. doi: 10.3934/era.2020041

    Related Papers:

  • In this paper, a family of potential wells are introduced by means of the modified depths of the potential wells. These potential wells are employed to study the initial-boundary value problem for a wave equation. The expression of the depths of the potential wells is derived. Global existence and finite time blow-up of weak solutions with the subcritical initial energy and the critical initial energy are obtained, respectively. Moreover, some numerical simulations of the depths of the potential wells are carried out.



    加载中


    [1] Standing and travelling waves in a parabolic-hyperbolic system. Discrete Contin. Dyn. Syst. (2019) 39: 5603-5635.
    [2] Qualitative analysis of a nonlinear wave equation. Discrete Contin. Dyn. Syst. (2004) 10: 787-804.
    [3] Global solutions and finite time blow up for damped semilinear wave equations. Ann. Inst. H. Poincaré Anal. Non Linéaire (2006) 23: 185-207.
    [4] Some remarks on the wave equations with nonlinear damping and source terms. Nonlinear Anal. (1996) 27: 1165-1175.
    [5] The method of energy channels for nonlinear wave equations. Discrete Contin. Dyn. Syst. (2019) 39: 6979-6993.
    [6] Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term. Adv. Nonlinear Anal. (2020) 9: 613-632.
    [7] J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires, Dunod, Paris, 1969.
    [8] On potential wells and vacuum isolating of solutions for semilinear wave equations. J. Differential Equations (2003) 192: 155-169.
    [9] Global existence for semilinear damped wave equations in relation with the Strauss conjecture. Discrete Contin. Dyn. Syst. (2020) 40: 709-724.
    [10] Wave equations and reaction-diffusion equations with several nonlinear source terms of different sign. Discrete Contin. Dyn. Syst. Ser. B (2007) 7: 171-189.
    [11] Global existence and blow up of solutions for Cauchy problem of generalized Boussinesq equation. Phys. D (2008) 237: 721-731.
    [12] On potential wells and applications to semilinear hyperbolic equations and parabolic equations. Nonlinear Anal. (2006) 64: 2665-2687.
    [13] Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations. Math. Z. (1993) 214: 325-342.
    [14] Sadle points and instability of nonlinear hyperbolic equations. Israel J. Math. (1975) 22: 273-303.
    [15] On global solution of nonlinear hyperbolic equations. Arch. Rational Mech. Anal. (1968) 30: 148-172.
    [16] Stable and unstable sets for the Cauchy problem for a nonlinear wave equation with nonlinear damping and source terms. J. Math. Anal. Appl. (1999) 239: 213-226.
    [17] Global solution for a generalized Boussinesq equation. Appl. Math. Comput. (2008) 204: 130-136.
    [18] R. Xu, Y. Chen, Y. Yang, S. Chen, J. Shen, T. Yu and Z. Xu, Global well-posedness of semilinear hyperbolic equations, parabolic equations and Schrödinger equations, Electron, J. Differential Equations, 2018 (2018), Paper No. 55, 52 pp.
    [19] Global well-posedness of coupled parabolic systems. Sci. China Math. (2020) 63: 321-356.
    [20] Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations. J. Funct. Anal. (2013) 264: 2732-2763.
    [21] Global existence and asymptotic behaviour of solutions for a class of fourth order strongly damped nonlinear wave equations. Quart. Appl. Math. (2013) 71: 401-415.
    [22] The initial-boundary value problems for a class of six order nonlinear wave equation. Discrete Contin. Dyn. Syst. (2017) 37: 5631-5649.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1435) PDF downloads(177) Cited by(2)

Article outline

Figures and Tables

Figures(6)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog